CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ferrari-P-L"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2008 | 2007
Number of items: 7.

2009

Borodin, Alexei and Ferrari, Patrik L. and Sasamoto, Tomohiro (2009) Two Speed TASEP. Journal of Statistical Physics, 137 (5-6). pp. 936-977. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20100114-131329163

Borodin, Alexei and Ferrari, Patrik L. and Prähofer, Michael et al. (2009) Maximum of Dyson Brownian motion and non-colliding systems with a boundary. Electronic Communications in Probability, 14 . pp. 486-494. ISSN 1083-589X. https://resolver.caltech.edu/CaltechAUTHORS:20100115-141743624

Borodin, Alexei and Ferrari, Patrik L. (2009) Anisotropic KPZ growth in 2 + 1 dimensions : fluctuations and covariance structure. Journal of Statistical Mechanics: Theory and Experiment, 2009 (2). Art. No. P02009. ISSN 1742-5468. https://resolver.caltech.edu/CaltechAUTHORS:20090424-101448984

2008

Borodin, Alexei and Ferrari, Patrik L. and Sasamoto, Tomohiro (2008) Transition between Airy_1 and Airy_2 processes and TASEP fluctuations. Communications on Pure and Applied Mathematics, 61 (11). pp. 1603-1629. ISSN 0010-3640. https://resolver.caltech.edu/CaltechAUTHORS:20180925-133041457

Borodin, Alexei and Ferrari, Patrik L. and Sasamoto, Tomohiro (2008) Large Time Asymptotics of Growth Models on Space-like Paths II: PNG and Parallel TASEP. Communications in Mathematical Physics, 283 (2). pp. 417-449. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20091013-195024865

Borodin, Alexei and Ferrari, Patrik L. (2008) Large time asymptotics of growth models on space-like paths I: PushASEP. Electronic Journal of Probability, 13 (50). pp. 1380-1418. ISSN 1083-6489. https://resolver.caltech.edu/CaltechAUTHORS:BORejp08

2007

Borodin, Alexei and Ferrari, Patrik L. and Prähofer, Michael et al. (2007) Fluctuation Properties of the TASEP with Periodic Initial Configuration. Journal of Statistical Physics, 129 (5-6). pp. 1055-1080. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20191015-100453408

This list was generated on Tue Mar 31 20:10:26 2020 PDT.